# SDR REXA2012000158

- Difficulty date: January 11, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N8505F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,329 hours, 21,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB AFT ANGLE CRACKED AT LBL 9 TO LBL 12 CLIP CRACKED AND FORWARD "J" ANGLE CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-11-138.
